# SDR ASOA20140516073

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Part number: 14525991004
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION ON RT WALL DOUBLER AT FRAME 61 AT FLOOR LEVEL.  MAINTENANCE DETERMINED CORROSION 100 PERCENT MATERIAL LOSS, REMOVED WALL DOUBLER, LOCATED, DRILLED, ALODINED AND INSTALLED NEW RT WALL DOUBLER AT FRAME 61 IAW SRM 51-20-03 AND SRM 51-40-02 AND CPM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
